# SDR FDEA201308191953

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200347H
- Part serial: 000582
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E MAIN FLAP INBD NOSE SKIN WORN FROM STA 142.5 - 148.  REPAIRED IAW EA F-5750-T0301922.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
